International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1992 / Article

Open Access

Volume 15 |Article ID 373260 | 7 pages | https://doi.org/10.1155/S0161171292000899

Minimization of nonsmooth integral functionals

Received18 May 1989
Revised28 Feb 1990

Abstract

In this paper we examine optimization problems involving multidimensional nonsmooth integral functionals defined on Sobolev spaces. We obtain necessary and sufficient conditions for optimality in convex, finite dimensional problems using techniques from convex analysis and in nonconvex, finite dimensional problems, using the subdifferential of Clarke. We also consider problems with infinite dimensional state space and we finally present two examples.

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

49 Views | 231 Downloads | 1 Citation
 PDF  Download Citation  Citation
 Order printed copiesOrder